RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 2, страницы 122–135 (Mi rcd246)  

On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics

Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka

National Research University Higher School of Economics, ul. Bolshaya Pecherskaya 25/12, Nizhny Novgorod, 603155 Russia

Аннотация: Separators are fundamental plasma physics objects that play an important role in many astrophysical phenomena. Looking for separators and their number is one of the first steps in studying the topology of the magnetic field in the solar corona. In the language of dynamical systems, separators are noncompact heteroclinic curves. In this paper we give an exact lower estimation of the number of noncompact heteroclinic curves for a 3-diffeomorphism with the so-called “surface dynamics”. Also, we prove that ambient manifolds for such diffeomorphisms are mapping tori.

Ключевые слова: separator in a magnetic field, heteroclinic curves, mapping torus, gradient-like diffeomorphisms

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-03687-a
16-51-10005-Ko_a
Российский научный фонд 14-41-00044
Министерство образования и науки Российской Федерации 90
The publication was supported by the Russian Foundation for Basic Research (project No. 15-01-03687-a, 16-51-10005-Ko_a), Russian Science Foundation (project No. 14-41-00044) and the Basic Research Program at the HSE (project 90) in 2017.


DOI: https://doi.org/10.1134/S1560354717020022

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D20, 37D15
Поступила в редакцию: 10.10.2016
Принята в печать:17.11.2016
Язык публикации: английский

Образец цитирования: Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka, “On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics”, Regul. Chaotic Dyn., 22:2 (2017), 122–135

Цитирование в формате AMSBIB
\RBibitem{GriGurPoc17}
\by Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka
\paper On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 2
\pages 122--135
\mathnet{http://mi.mathnet.ru/rcd246}
\crossref{https://doi.org/10.1134/S1560354717020022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398060800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016992106}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd246
  • http://mi.mathnet.ru/rus/rcd/v22/i2/p122

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:1748
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019